# SDR REXA2020012816075

- Difficulty date: January 16, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 28,753 hours, 20,406 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122
- Condition: Corroded
- Location: Bs 280-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION. CORROSION ON STRINGER 25R BTW FS 280-333 AT MAIN AVIONICS COMPARTMENT.(TCI 100-09)."STRINGER 25R BTW FS 280-333 AT MAIN AVIONICS COMPARTMENT  WAS REPLACED FOR A NEW ONES  PER CRJ900 SRM 51-42-06-001-001-A01  AND SRM 51-42-20-001-001-A01 CORROSION LEVEL 2
